# SDR SWIA201744066

- Difficulty date: December 4, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 30,058 hours, 28,378 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER LANDING OF THE REAR SPAR BETWEEN WS 52 TO 56 CORROSION WAS FOUND. (C-CHECK) REPAIRED CORROSION DAMAGE AT LT WING LOWER PLANK BETWEEN WS53-60 - WS58.88 IAW REO.
